# SDR 95FDEA01155

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 344-423
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED OUT OF LIMITS BS 344 TO 423 LBL 25 WL 208.5.  REMOVED, FABRICATED AND REPLACED SEAT TRACK FROM BS 344 TO 480, WORK PER SRM 51-10-1.
